# SDR CA190604015

- Difficulty date: June 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R36025
- Condition: Corroded
- Location: Fs 589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FS 589 FRAME BLENDED FOR CORROSION. GREATER THAN 10% MATERIAL LOSS BETWEEN STR 27 TO STR 26R. (TC# 20190604015)
